# SDR P5CA9900256

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 2140-2160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND ON SUPPORT ANGLE, BULK CARGO COMPARTMENT CEILING AREA RT STA 2140 TO 2160.  SUPPORT ANGLE REPLACED AS PER SRM 51-10-01 PG 18.
